# SDR SCNA99509

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Switch
- Part number: 1194P005005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE VISIT, DURING COMPLETION OF A CABIN LEAK CHECK THE ALTITUDE WARNING HORN FAILED TO GO OFF WHEN THE CABIN ALTITUDE REACHED 12,000 FT.  REMOVED AND REPLACED THE CABIN ALTITUDE SWITCH AND THE SYSTEM OPERATIONALLY CHECKS GOOD IAW DC10 MM 213303.
